# SDR ASAA2018010423080

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 20,788 hours, 6,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9927
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 38,334 hours, 11,884 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A TEST FOR THE RT PACK, THE LT PACK TCV IS INDICATING FAULTS, NR 1 ZONE TEMP CONTROLLER SHOWS TCV FAILED, VERIFY TEST.  ACFT GROUNDED.  PERFORMED A BITE TEST OF THE NR 2 PACK ZONE TEMP CONTROLLER AND FOUND TCV FAULT IAW AMM 21-51-00-700-803.   REMOVED AND REPLACED THE LT PACK TEMP CONTROL VALVE IAW AMM 21-51-10-000-801/400-801. BITE TESTED GOOD.  LEAK CHECKED GOOD.
